MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT HELICAL; VASCULAR EMBOLIZATION DEVICE
Model Number 100520H2HS-V-A2
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that upon removing the delivery pusher from the dispenser hoop, the delivery pusher was observed to be bent.The device passed the pre-test.During positioning, the implant coil detached from the delivery pusher.The coil was removed successfully using an endovascular snare.The patient was reported to be "good." there was no reported patient injury or sequela.

Brand Name
HYDROSOFT HELICAL
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11579782
Report Number2032493-2021-00096
Device Sequence Number11668044
Product Code HCG
UDI-Device Identifier00816777023018
UDI-Public(01)00816777023018(11)200518(17)250430(10)2005185WR
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K070656
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number100520H2HS-V-A2
Device Catalogue Number100520H2HS-V
Device Lot Number2005185WR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;